Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


facial wasting and exercise
Feb 10, 2001

dear doctor, i have noticed something of interest. i have seen at the gym a lot of poz guys with great bodies but it seems the more they exercise the more their faces are beginning to waist fat. the same thing happened to me. i noticed thinning of the face once i started more agressive exercising namely resistance AND cariovascular. at the beginning i just did some resistance and had no facial wasting. the same thing happened to a close friend of mine. once he started cardiovascular exercise his face lost so much noticeable fat so that he now stopped exercising altogether. could there be a relation between cardiovascular exercise and facial wasting? thanks for your response. new yorker

Response from Dr. Dieterich

Dear New Yorker, I don't believe that facial wasting is related to exercise, it is lipoatrophy from HIV meds. However the more cardio you do, the more calories you burn and that may be part of the problem. If you are doing cardio, you may have to eat more to make up the calories. Good luck! Happy eating! DTD


Previous
Strenuous Exercise
Next
Rosiglitazone?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement